# SDR WRLA2008076

- Difficulty date: September 25, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT T8000/RMS/25 DURING FLIGHT BURN ODOR WAS NOTED IN COCKPIT AND CABIN.  FLIGHT ATTENDANT OBSERVED LIGHT SMOKE AND BURN ODOR EMANATING FROM FORWARD AND MID GALLEY VENTS.  C/A REMOVED INSULATION MATERIAL DEBRIS FROM THE INSIDE OF THE LAV VENT DUCT ASSY.  LAV/GALLEY VENT AND CARGO HEAT NORMAL.  FOLLOWED PROCEDURES IAW BOEING ERA 08-21-93.
